# SDR GTIA2020112335466

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 20,025 hours, 9,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR BOTTLE ASSISTANCE REQUIRES SERVICE.  SERVICE L1 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL, IAW AMM 52-10-00.
